Ask a Dermatology Question, Get an Answer ASAP!
Dzien Dobry. Zaczął mi się jakiś problem ze skóra wychodzą mi na całym ciele małe białe plamki. Mam to już od roku i problem zaczyna się nasilać. Co mogę z tym zrobić? Dziekuje JA: Have you seen a doctor about this yet? What medications are you taking? Customer: zadnych leków nie biorę. Lekarz rodzinny mnie nie widzial JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you. Customer: Wydaje mi się ze to od solarium pare razy byłam i od wtedy problem się zaczął
Good day. I started having a problem with the skin, small white spots appear all over my body. I've had it for a year now and the problem is starting to get worse. What can I do with this? Thank you JA: Have you seen a doctor about this yet? What medications are you taking? Customer: I don't take any medications. The GP didn't see me JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you. Customer: I think I have been to the solarium a few times and that's when the problem started
HelloWelcome to Just Answer, will be happy to help.I am sorry to hear about your concern. I will try my best to give you suggestions that help your concern. The answer does not substitute a Doctor - Patient Consultation in Clinic. Kindly be informed that we are not allowed to prescribe any medications on the site ,NOTE - All phone call requests are auto-generated and you may ignore these requests. Communicating through text chat is just fine with me. I can surely give you my recommendations about your concern.NOTE - phone call requests are auto-generated. Please ignore these requests if you have not requested.
Can you send me a photo of your white lesions please
This could be vitiligo where there is loss of melanin pigmentation.
when did you first notice this
It is not possible to stop the depicmentation. Does anyone in your family have such An issue
it looks like benign spots. but keep an eye for it. get it looked bu your family doctor also.
there is no effective treatment. as i said before this could be vitiligo